question-icon

What are the side effects of Methamphetamine?

default
Posted on Fri, 13 May 2016
Question: I smoked meth for the first time in over a year and a half on tues, wed, and thurs (all separate occasions, not continuous) and my eyes are now really hurting. And I mean the actual eyeballs them selves, as well as a random headache that is randomly placed and comes and goes. I'm used to ocular migraines bc I have neck problems, but this is different. I have been staring at screens quite a bit lately though. Also, my heart races whenever I exert myself--as little as taking the stairs. But this seems to be getting better. I think this most recent time, yesterday, it was cut with MSM.
doctor
Answered by Dr. Muhammad Sareer Khalil (2 hours later)
Brief Answer:
Explained in detail

Detailed Answer:
Hello and welcome

Your concern is apprecaited


I assume by meth u mean methylphenidate
The side effects of methylphenidate can cause increased heart rate and on exersion with prolonged use can lead to MI. Other effectsif long term use includes damage to blood vessels in heart and brain.
Damage of tissue in nose if sniffed infectious disease and abceses respiratory difficulty
Psycological dependence depression psychosis
U may have cluster headache its tention type of headache there sevear retroorbital pain in it
Your regular staring at screens can add to the pain as muscles of eye are fatigue due to constant fixation.
Drugs you are having lamictal is lamotrigine which is anticonvulsant it cam lead headache bidy aches rapid heart rate worsening of bipolar blurred vision
Genvoya is four drug combination for HIV
Can cause headache.
Abilify too can cause head ache blurred vision welbutrin too has headache as side effect. In my opinion you are already taking too many drugs having very serious psychiatric problems you should avoid these cns stimulants.
Have healthy and good exercise take care of your self.

Let me know if you have any query

Wishing you best of health


Hope it helps
Thanks.

Please consult your doctor before taking any further course of action

Dr M.S Khalil
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Muhammad Sareer Khalil

General & Family Physician

Practicing since :2012

Answered : 2909 Questions

premium_optimized

The User accepted the expert's answer

Share on
What are the side effects of Methamphetamine?

Brief Answer: Explained in detail Detailed Answer: Hello and welcome Your concern is apprecaited I assume by meth u mean methylphenidate The side effects of methylphenidate can cause increased heart rate and on exersion with prolonged use can lead to MI. Other effectsif long term use includes damage to blood vessels in heart and brain. Damage of tissue in nose if sniffed infectious disease and abceses respiratory difficulty Psycological dependence depression psychosis U may have cluster headache its tention type of headache there sevear retroorbital pain in it Your regular staring at screens can add to the pain as muscles of eye are fatigue due to constant fixation. Drugs you are having lamictal is lamotrigine which is anticonvulsant it cam lead headache bidy aches rapid heart rate worsening of bipolar blurred vision Genvoya is four drug combination for HIV Can cause headache. Abilify too can cause head ache blurred vision welbutrin too has headache as side effect. In my opinion you are already taking too many drugs having very serious psychiatric problems you should avoid these cns stimulants. Have healthy and good exercise take care of your self. Let me know if you have any query Wishing you best of health Hope it helps Thanks. Please consult your doctor before taking any further course of action Dr M.S Khalil